# SDR DL73S961621

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545410223
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL 0 FLOOR BEAM OF THE WING CENTER SECTION IS CRACKED AT FS 664.  NO CRACKS WERE FOUND ON THE WEB.  THE CRACK IS TYPICAL PER BOEING SERVICE BULLETIN 737-57-1210.
